553 74

On approximate solution of lattice functional equations in Banach f-algebras

Title
On approximate solution of lattice functional equations in Banach f-algebras
Author
박춘길
Keywords
Hyers-Ulam stability; functional equation; Banach lattice; f-algebra; fixed point method
Issue Date
2020-06
Publisher
AMER INST MATHEMATICAL SCIENCES-AIMS
Citation
AIMS MATHEMATICS, v. 5, no. 6, page. 5458-5469
Abstract
The aim of the current manuscript is to prove the Hyers-Ulam stability of supremum, infimum and multiplication preserving functional equations in Banach f-algebras. In fact, by using the direct method and the fixed point method, the Hyers-Ulam stability of the functional equations is proved.
URI
https://www.aimspress.com/article/10.3934/math.2020350/fulltext.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/167328
ISSN
2473-6988
DOI
10.3934/math.2020350
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
On approximate solution of lattice functional equations in Banach f-algebras.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE